It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Reflex Sympathetic Dystrophy (RSD) (CRPS) Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index


Thanks everyone, Im going to doc at 4:20 today. I thought more people would reply. Im familar with most of the drugs you all listed. Im going to be putting the list together so we can go over it. I just started neurontin but I dont feel a thing. Maybe it takes a while. So far...nothing has even effected me. Percoset, Oxycodone Hcl, Fentanyl, Ultram, Diladid, Lyrica,,etc .
I am at the end of my rope. There has to be something to at least take the edge off. The pain is causing depression. The depression is causing no will to live. No will to live is causing me to go back to square one and try to find the right drugs. RSD sucks, I hate it, I want it to go away. My description now is .....It's like crunchy burn victims skin. That NEVER goes away. I have so many descriptions. This is totally insane and I DONT KNOW HOW YOU PEOPLE DO IT? I thought I was strong,,,but everyone in here are my heroes now. I still cant believe that someone else has the same thing as me.
Love you all
I'm on fentanyl duragesic 125mcg every two days, clonidine, opana, xanax, keppra for seizures. I used to be on neurontin back in 2004, put on crazy amount of weight, which was not a big deal, it's was just the rate of which I put it on that was the issue. because there was literally one day that I put on my shorts, the next day I went to put on the same pair of shorts and they would not zip up or button...could not happen:eek:!!! it was like every dormant fat cell in my body was activated. In addition to that, I was feeling unusually depressed, suicidal, and homicidal on the neurontin..:dizzy:.no lie. used to be on lyrica, until it was discovered that it was the culprit for the seizures I developed back in 2008.
In the beginning a doc gave me lyrica, it stopped my seizures. I was having 30-40 per day so I was grateful 4 lyrica. Next doc said stop taking Lyrica. So after that I was on nothing. Ok, it is day 14 and I really dont like the Neurontin or Savella. Ive developed a rash on my inner thigh (hive?) that can be one of the side effects from Savella. Neither has taken my RSD pain away, only seems to have sucked the life out of me, making me like numb nuts. As far as sleeping the doc gave me a generic form of Ambien CR. I liked Ambien before but the generic does nothing. Ive experimented with it 3 nights so far and Im up all night in pain. Im wondering what exactly is the Neurontin for? Besides making me a walking zombie I feel no difference in the RSD pain. Is it just to shut us up? Keep us in a state of walking coma? I would love to know what Neurontin does for others? I have an appt with an Anethesiologist Pain Management doc Aug 19th. Because of this site I am better prepared. Thanks to everyone.
I would have thought that taking it as long as you have would really stimy the side effects. I don't know how much you are on but I would cut the dose down, even if that means cutting the pills in half. Does it even help with the pain? And how come the doc took you off the Lyrica? I"ve taken lyrica also but it made me feel worse than the Neurontin did so maybe they had you at the right dose or most likely I'm just different. Also, I don't think it would be out of the question to talk to the doc about an antianxiety medicine. An RSD patient told me that he took Klonopin for his RSD and muscle spasms which is technically an antidepresant so maybe you can kill two birds with one stone but I havn't taken it personly so can't tell you much else. If you have the giant horse pills of Neurontin that I remember they have a slit in the middle that is there to make cutting it half easier. So what I would do is take a lesser dose a couple times a day and see if that helps with the side efffects and still has an impact with the pain. Also, I noticed earlier you were prescribed soma recently and it can actually make people, especially women, more depressed and emotional on top of making you feel zombiefied so not sure if there's a problem there or not just throwing that out there. Also the Oxycodone keeps you up until your body gets used to it. Hope all this helps





All times are GMT -7. The time now is 06:28 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!